Alert archive / Georgia / Frost Advisories in 2005
Frost Advisory 1, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Oct 26, 2005, 3:03 AM EDT for 83 counties in Georgia. It took effect at Oct 27, 2005, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2005, 3:03 AM EDT (07:03 UTC)
- In effect from
- Oct 27, 2005, 12:00 AM EDT
- Expired
- Oct 27, 2005, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 83 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 260703 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 AM EDT WED OCT 26 2005 ...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH AND CENTRAL GEORGIA TONIGHT... .A LARGE DOME OF COLD HIGH PRESSURE HAS SETTLED IN OVER THE EASTERN UNITED STATES. THIS AREA OF HIGH PRESSURE WILL BRING THE COLDEST AIR OF THE SEASON TO NORTH AND CENTRAL GEORGIA TONIGHT. WINDS WILL BE NEAR CALM TONIGHT ALONG WITH CLEAR SKIES. THIS WILL ALLOW TEMPERATURES TO FALL WELL INTO THE 30S. WIDESPREAD FROST IS LIKELY ACROSS MOST OF NORTH AND CENTRAL GEORGIA WITH A LIGHT FREEZE EXCEPTED ACROSS THE NORTHEAST GEORGIA MOUNTAINS. GAZ006>009-014>016-261515- /X.NEW.KFFC.FZ.W.0001.051027T0400Z-051027T1200Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 303 AM EDT WED OCT 26 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT WITH THE OVER NIGHT LOW TEMPERATURES DROPPING INTO THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-261515- /X.NEW.KFFC.FR.Y.0001.051027T0400Z-051027T1200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE 303 AM EDT WED OCT 26 2005 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 30S. THIS WILL BE COLD ENOUGH TO PRODUCE WIDESPREAD FROST. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
5 follow-up statements
000 WWUS72 KFFC 261454 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1054 AM EDT WED OCT 26 2005 ...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH AND CENTRAL GEORGIA TONIGHT... .A LARGE DOME OF COLD HIGH PRESSURE HAS SETTLED IN OVER THE EASTERN UNITED STATES. THIS AREA OF HIGH PRESSURE WILL BRING THE COLDEST AIR OF THE SEASON TO NORTH AND CENTRAL GEORGIA TONIGHT. WINDS WILL BE NEAR CALM TONIGHT ALONG WITH CLEAR SKIES. THIS WILL ALLOW TEMPERATURES TO FALL WELL INTO THE 30S. WIDESPREAD FROST IS LIKELY ACROSS MOST OF NORTH AND CENTRAL GEORGIA WITH A LIGHT FREEZE EXCEPTED ACROSS THE NORTHEAST GEORGIA MOUNTAINS. GAZ006>009-014>016-262000- /X.CON.KFFC.FZ.W.0001.051027T0400Z-051027T1200Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 1054 AM EDT WED OCT 26 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT WITH THE OVER NIGHT LOW TEMPERATURES DROPPING INTO THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE FREEZING MARK. $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-262000- /X.CON.KFFC.FR.Y.0001.051027T0400Z-051027T1200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE 1054 AM EDT WED OCT 26 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 30S. THIS WILL BE COLD ENOUGH TO PRODUCE WIDESPREAD FROST. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE FREEZING MARK. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 261952 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 PM EDT WED OCT 26 2005 ...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH AND CENTRAL GEORGIA TONIGHT... .A LARGE DOME OF COLD HIGH PRESSURE HAS SETTLED IN OVER THE EASTERN UNITED STATES. THIS AREA OF HIGH PRESSURE WILL BRING ANOTHER NIGHT OF COLD TEMPERATURES TO NORTH AND CENTRAL GEORGIA. WINDS WILL BE NEAR CALM TONIGHT ALONG WITH CLEAR SKIES. THIS WILL ALLOW TEMPERATURES TO FALL WELL INTO THE 30S. WIDESPREAD FROST IS LIKELY ACROSS MOST OF NORTH AND CENTRAL GEORGIA WITH A LIGHT FREEZE EXPECTED ACROSS THE NORTHEAST GEORGIA MOUNTAINS. GAZ006>009-014>016-270400- /X.CON.KFFC.FZ.W.0001.051027T0400Z-051027T1200Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 352 PM EDT WED OCT 26 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT WITH THE OVER NIGHT LOW TEMPERATURES DROPPING INTO THE UPPER 20S TO LOWER 30S. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE FREEZING MARK. $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-270400- /X.CON.KFFC.FR.Y.0001.051027T0400Z-051027T1200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE 352 PM EDT WED OCT 26 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 30S. THIS WILL BE COLD ENOUGH TO PRODUCE WIDESPREAD FROST. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE FREEZING MARK. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 270149 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 949 PM EDT WED OCT 26 2005 ...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH AND CENTRAL GEORGIA TONIGHT... .A LARGE DOME OF COLD HIGH PRESSURE HAS SETTLED IN OVER THE EASTERN UNITED STATES. THIS AREA OF HIGH PRESSURE WILL BRING ANOTHER NIGHT OF COLD TEMPERATURES TO NORTH AND CENTRAL GEORGIA. WINDS WILL BE NEAR CALM TONIGHT ALONG WITH CLEAR SKIES. THIS WILL ALLOW TEMPERATURES TO FALL WELL INTO THE 30S. WIDESPREAD FROST IS LIKELY ACROSS MOST OF NORTH AND CENTRAL GEORGIA WITH A LIGHT FREEZE EXPECTED ACROSS THE NORTHEAST GEORGIA MOUNTAINS. GAZ006>009-014>016-271000- /X.CON.KFFC.FZ.W.0001.051027T0400Z-051027T1200Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 949 PM EDT WED OCT 26 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... TEMPERATURES ARE EXPECTED TO FALL OVERNIGHT...WITH EARLY MORNING LOWS REACHING THE UPPER 20S AND LOWER 30S. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE FREEZING MARK. $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-271000- /X.CON.KFFC.FR.Y.0001.051027T0400Z-051027T1200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE 949 PM EDT WED OCT 26 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 30S. THIS WILL BE COLD ENOUGH TO PRODUCE WIDESPREAD FROST. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE FREEZING MARK. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 270726 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 326 AM EDT THU OCT 27 2005 ...FROST AND FREEZING TEMPERATURES LIKELY ACROSS PARTS OF NORTH AND CENTRAL GEORGIA EARLY THIS MORNING... .HIGH PRESSURE CONTINUES OVER THE EASTERN UNITED STATES THIS MORNING. THIS IS KEEPING COLD DRY AIR OVER GEORGIA. WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES WILL FALL INTO THE 30S BEFORE SUNRISE THIS MORNING WITH FREEZING TEMPERATURES LIKELY ACROSS THE NORTHEAST MOUNTAINS. GAZ006>009-014>016-271200- /X.CON.KFFC.FZ.W.0001.000000T0000Z-051027T1200Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 326 AM EDT THU OCT 27 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S AND LOWER 30S BEFORE SUNRISE THIS MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE FREEZING MARK. $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-271200- /X.CON.KFFC.FR.Y.0001.000000T0000Z-051027T1200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE 326 AM EDT THU OCT 27 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... TEMPERATURES ARE EXPECTED TO FALL INTO THE MID AND UPPER 30S BEFORE SUNRISE THIS MORNING. WITH LIGHT WINDS AND CLEAR SKIES...FROST IS LIKELY EARLY THIS MORNING. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO TAKE THE NECESSARY PRECAUTIONS FOR TEMPERATURES AROUND THE FREEZING MARK. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 271152 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 752 AM EDT THU OCT 27 2005 GAZ006>009-014>016-271300- /X.EXP.KFFC.FZ.W.0001.000000T0000Z-051027T1200Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 752 AM EDT THU OCT 27 2005 ...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING. $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-271300- /X.EXP.KFFC.FR.Y.0001.000000T0000Z-051027T1200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- PULASKI-WILCOX-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE 752 AM EDT THU OCT 27 2005 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 26, 2:08 AM EDT, 55 minutes earlier.
Area forecast discussion, Oct 26, 2:08 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 208 AM EDT WED OCT 26 2005 .SHORT TERM...(TODAY THROUGH FRIDAY) MODELS IN AGREEMENT WITH KEEPING THE WEATHER DRY OVER THE SHORT TERM. LIGHT TO CALM WINDS AND MOSTLY CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING. FEEL GUIDANCE IS TOO WARM AND WILL LOWER MIN TEMPS A COUPLE OF DEGREES FOR TONIGHT. THIS PUTS THE NORTHEAST GA MOUNTAINS AT OR BELOW FREEZING AND WILL ISSUE A FREEZE WARNING FOR THAT AREA. ELSEWHERE TEMPERATURES WILL BE IN THE MID TO UPPER 30S. THERE SHOULD BE ENOUGH SHELTERED AREAS THAT WILL FALL INTO THE MID 30S TO PRODUCE WIDESPREAD FROST AND WILL ISSUE A FROST ADVISORY FOR THE REST OF THE CWA EXCEPT FOR THE VIDALIA AREA WHERE LOWS SHOULD NOT GO BELOW 40. DAYTIME TEMPS SLOWLY MODERATE THROUGH FRIDAY WITH HIGHS PUSHING INTO THE 60S AND 70S ACROSS THE CWA. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) GFS HAS DELAYED THE COLD FRONT THAT WAS TO MOVE INTO THE CWA ON MONDAY AND MONDAY NIGHT BY 18 TO 24 HOURS. IT APPEARS THE COLD FRONT AND THE ASSOCIATED PRECIP WILL NOT MOVE INTO GEORGIA UNTIL LATE TUESDAY. UNTIL THEN IT WILL BE DRY WITH A MODERATING TREND THROUGH TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 61 41 65 43 / 0 0 5 5 ATHENS 65 38 66 41 / 0 0 5 5 GAINESVILLE 60 39 63 41 / 0 0 5 5 ROME 66 35 67 37 / 0 0 5 5 COLUMBUS 67 41 70 43 / 0 0 5 5 MACON 67 37 70 39 / 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR GAZ006-GAZ007-GAZ008-GAZ009-GAZ014-GAZ015-GAZ016. FROST ADVISORY FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR GAZ001-GAZ002-GAZ003-GAZ004-GAZ005-GAZ011-GAZ012-GAZ013-GAZ019- GAZ020-GAZ021-GAZ022-GAZ023-GAZ024-GAZ025-GAZ027-GAZ030-GAZ031- GAZ032-GAZ033-GAZ034-GAZ035-GAZ036-GAZ037-GAZ038-GAZ039-GAZ041- GAZ042-GAZ043-GAZ044-GAZ045-GAZ046-GAZ047-GAZ048-GAZ049-GAZ050- GAZ051-GAZ052-GAZ053-GAZ054-GAZ055-GAZ056-GAZ057-GAZ058-GAZ059- GAZ060-GAZ061-GAZ062-GAZ066-GAZ067-GAZ068-GAZ069-GAZ070-GAZ071- GAZ072-GAZ073-GAZ074-GAZ075-GAZ076-GAZ078-GAZ079-GAZ080-GAZ081- GAZ082-GAZ083-GAZ084-GAZ085-GAZ089-GAZ090-GAZ091-GAZ092-GAZ093- GAZ094-GAZ095-GAZ096-GAZ097-GAZ102-GAZ103-GAZ104-GAZ105-GAZ106- GAZ107-GAZ108-GAZ109. && 17
Hazardous weather outlook, Oct 25, 6:57 PM EDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 657 PM EDT TUE OCT 25 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262300- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 657 PM EDT TUE OCT 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ...NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT... .SYNOPSIS... DRY NORTHWESTERLY FLOW CONTINUES ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:03 AM EDT | Freeze Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 29 hr |
Nearby
Frost Advisories in Georgia, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.